English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Nilpotent operators and weighted projective lines

Kussin, D., Lenzing, H., & Meltzer, H. (2013). Nilpotent operators and weighted projective lines. Journal für die Reine und Angewandte Mathematik, 685, 33-71. doi:10.1515/crelle-2012-0014.

Item is

Files

show Files
hide Files
:
Kussin_nilpotent_oa_2013.pdf (Any fulltext), 455KB
Name:
Kussin_nilpotent_oa_2013.pdf
Description:
-
OA-Status:
Not specified
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show
hide
Locator:
https://doi.org/10.1515/crelle-2012-0014 (Publisher version)
Description:
-
OA-Status:
Not specified

Creators

show
hide
 Creators:
Kussin, Dirk1, Author           
Lenzing, Helmut, Author
Meltzer, Hagen, Author
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2013
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.1515/crelle-2012-0014
arXiv: 1002.3797
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal für die Reine und Angewandte Mathematik
  Alternative Title : J. reine angew. Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: De Gruyter
Pages: - Volume / Issue: 685 Sequence Number: - Start / End Page: 33 - 71 Identifier: -